# SDR SWAA2023041415659

- Difficulty date: March 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 294.5 AT LEVEL STR 17R FWD GALLEY AREA 2023-185241<[01] FAULT RESOLVED ON OTHER FAULT; SEE FAULT TTG8Q00JJ51Q;[02] FAULT RESOLVED ON OTHER FAULT; SEE FAULT TTG8Q00JJ51Q
